Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 93, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 19, 2013, 1:33 PM EDT for 6 counties in Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2013, 1:33 PM EDT (17:33 UTC)
- Expired
- Apr 19, 2013, 2:15 PM EDT
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Clarke County, GA, Greene County, GA, Madison County, GA, Oconee County, GA, Oglethorpe County, GA, Wilkes County, GA
The radar
The Robins AFB radar (KJGX), 130 km from the middle of the area, began a volume at 17:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 12:37 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.6 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 292 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 572 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 252 m²/s²
- 0-3 km storm-relative helicity
- 286 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
218
WUUS52 KFFC 191733
SVRFFC
GAC059-133-195-219-221-317-191815-
/O.NEW.KFFC.SV.W.0093.130419T1733Z-130419T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
133 PM EDT FRI APR 19 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN GREENE COUNTY IN EAST CENTRAL GEORGIA
NORTHERN WILKES COUNTY IN EAST CENTRAL GEORGIA
SOUTHEASTERN CLARKE COUNTY IN NORTHEAST GEORGIA
SOUTHEASTERN MADISON COUNTY IN NORTHEAST GEORGIA
OCONEE COUNTY IN NORTHEAST GEORGIA
OGLETHORPE COUNTY IN NORTHEAST GEORGIA
* UNTIL 215 PM EDT
* AT 130 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
NORTH HIGH SHOALS TO 9 MILES SOUTH OF BISHOP TO 21 MILES SOUTHWEST
OF WOODVILLE...MOVING NORTHEAST AT 60 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WATKINSVILLE...WHITEHALL...ATHENS...WINTERVILLE...HULL...MAXEYS...
ARNOLDSVILLE...CRAWFORD...COLBERT...LEXINGTON...COMER...CARLTON...
RAYLE AND TIGNALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR GEORGIA.
&&
LAT...LON 3383 8263 3370 8293 3373 8295 3370 8300
3368 8298 3355 8329 3360 8335 3366 8337
3372 8344 3380 8349 3385 8357 3419 8309
3410 8303 3401 8293 3398 8279 3399 8266
TIME...MOT...LOC 1732Z 232DEG 51KT 3384 8351 3370 8340
3353 8339
$$2 follow-up statements
748
WWUS52 KFFC 191758
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
158 PM EDT FRI APR 19 2013
GAC133-219-191809-
/O.CAN.KFFC.SV.W.0093.000000T0000Z-130419T1815Z/
OCONEE GA-GREENE GA-
158 PM EDT FRI APR 19 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN GREENE AND OCONEE
COUNTIES IS CANCELLED...
THE STORMS HAS EXITED THE WARNED AREA.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR GEORGIA.
LAT...LON 3374 8298 3371 8304 3372 8306 3370 8311
3376 8327 3381 8330 3385 8328 3387 8336
3393 8342 3393 8346 3419 8310 3401 8293
3398 8279 3398 8267
TIME...MOT...LOC 1759Z 232DEG 51KT 3411 8322 3401 8308
3382 8308
$$
GAC059-195-221-317-191815-
/O.CON.KFFC.SV.W.0093.000000T0000Z-130419T1815Z/
WILKES GA-OGLETHORPE GA-MADISON GA-CLARKE GA-
158 PM EDT FRI APR 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR SOUTHEASTERN CLARKE...SOUTHEASTERN MADISON...OGLETHORPE AND
NORTHWESTERN WILKES COUNTIES...
AT 155 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM COLBERT TO SMITHONIA TO STEPHENS...MOVING NORTHEAST AT 60 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SANDY
CROSS...COMER...CARLTON...PAOLI...POINT PETER...CENTERVILLE...
VESTA...JACKSONS CROSSROADS...MALLORYSVILLE AND NORMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WEAK...SHORT LIVED TORNADOES CAN SOMETIMES DEVELOP ALONG THE LEADING
EDGE OF SEVERE THUNDERSTORM LINES LIKE THIS ONE. HOWEVER...THE MAIN
THREAT IS DAMAGING WINDS. SEEK SHELTER INSIDE A STURDY BUILDING AND
STAY AWAY FROM OUTSIDE WALLS AND WINDOWS.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR GEORGIA.
&&
LAT...LON 3374 8298 3371 8304 3372 8306 3370 8311
3376 8327 3381 8330 3385 8328 3387 8336
3393 8342 3393 8346 3419 8310 3401 8293
3398 8279 3398 8267
TIME...MOT...LOC 1759Z 232DEG 51KT 3411 8322 3401 8308
3382 8308
$$109
WWUS52 KFFC 191803
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
203 PM EDT FRI APR 19 2013
GAC059-191813-
/O.CAN.KFFC.SV.W.0093.000000T0000Z-130419T1815Z/
CLARKE GA-
203 PM EDT FRI APR 19 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLARKE COUNTY IS
CANCELLED...
THE STORM HAS EXITED THE WARNED AREA.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR GEORGIA.
LAT...LON 3374 8298 3371 8304 3372 8306 3370 8311
3376 8327 3381 8330 3391 8324 3395 8328
3400 8326 3403 8332 3419 8310 3401 8293
3398 8279 3398 8268
TIME...MOT...LOC 1803Z 232DEG 51KT 3414 8316 3404 8302
3385 8302
$$
GAC195-221-317-191815-
/O.CON.KFFC.SV.W.0093.000000T0000Z-130419T1815Z/
WILKES GA-OGLETHORPE GA-MADISON GA-
203 PM EDT FRI APR 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR SOUTHEASTERN MADISON...OGLETHORPE AND NORTHWESTERN WILKES
COUNTIES...
AT 200 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM COLBERT TO WATSON MILL BRIDGE STATE PARK
TO LEXINGTON...MOVING NORTHEAST AT 60 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CENTERVILLE...VESTA...JACKSONS CROSSROADS...MALLORYSVILLE AND NORMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR GEORGIA.
&&
LAT...LON 3374 8298 3371 8304 3372 8306 3370 8311
3376 8327 3381 8330 3391 8324 3395 8328
3400 8326 3403 8332 3419 8310 3401 8293
3398 8279 3398 8268
TIME...MOT...LOC 1803Z 232DEG 51KT 3414 8316 3404 8302
3385 8302
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 11:32 AM EDT, 2 hours 1 minute earlier.
Area forecast discussion, Apr 19, 11:32 AM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1132 AM EDT FRI APR 19 2013 .UPDATE... LEADING CONVECTIVE EDGE OF PRECIP SHIELD AND SHARP SOUTH TO WNW WIND SHIFT IS CURRENTLY BISECTING THE CWA FROM A COLUMBUS TO ATLANTA TO GAINESVILLE LINE AND PUSHING EASTWARD. LIGHTNING ACTIVITY HAS BEEN CLOSE TO NIL THOUGH HAVE SEEN SOME VERY ISOLATED STRIKES MAINLY IN THE SOUTHERN TIER. WITH 500-1000 J/KG OF SBCAPE ACROSS CENTRAL GEORGIA...THIS AREA WILL HAVE THE BEST CHANCE FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON ALONG THIS LEADING THIN EDGE. SPC STILL HAS AREA IN GENERAL THUNDER AND SLIGHT RISK REMAINS EAST OF THE CWA...THOUGH WITH BULK 0-1KM SHEAR NEAR 35 KTS AND EFFECTIVE SRH OF 200-300 M**2/S**2...COULD NOT RULE OUT ISOLATED STRONG TO SEVERE LEVEL WIND GUSTS OR A BRIEF ISOLATED TORNADO SPINNING UP. HAVE ADJUSTED TEMP TREND TO BE A BIT MORE DISTINCT AND LOWER EARLIER AS OBS HAVE SHOWN NEARLY A 15 DEGREE DROP BEHIND THE FRONT. OTHERWISE ONLY MINOR OTHER TWEAKS MADE TO FORECAST AND PREVIOUS DISCUSSION FOLLOWS... BAKER && .PREV DISCUSSION... /ISSUED 726 AM EDT FRI APR 19 2013/ PREV DISCUSSION... .SHORT TERM /TODAY THROUGH TONIGHT/... /ISSUED 429 AM EDT FRI APR 19 2013/ MAIN FEATURE OF THE SHORT TERM WILL BE THE COLD FRONT PUSHING THROUGH THE CWA TODAY. SHOWERS ARE JUST BEGINNING TO PUSH INTO NORTHWEST GEORGIA THIS MORNING AND EXPECT IT TO PUSH INTO THE ATL AREA BY MID MORNING AND INTO CENTRAL GEORGIA THIS AFTERNOON. HI RES MODELS ARE ALL CONSISTENT WITH BRINGING THIS INITIAL AREA OF SHOWERS AND THUNDERSTORMS THROUGH BUT THEN DEVELOPING AN AREA OF SHOWERS BEHIND IT AROUND THE ATL METRO AREA AND PUSHING SOUTHEAST INTO CENTRAL GEORGIA. GIVEN THIS...HAVE NOT BEEN TOO QUICK TO CLEAR OUT THE POPS THIS AFTERNOON...BUT GIVEN INSTABILITY THIS AFTERNOON IS LIMITED TO CENTRAL GEORGIA...HAVE ONLY INCLUDED SHOWERS IN THE NORTH. INSTABILITY IS FAIRLY LIMITED THIS MORNING AND THUS LIGHTNING HAS BEEN MINIMAL IN THE LINE. DESPITE LIMITED INSTABILITY...MAIN THREAT WITH THE LINE THIS MORNING IS DAMAGING WIND. BOTH NAM AND GFS SHOW 40KT LOW LEVEL SHEAR THIS MORNING. IN ADDITION...HAVE ALREADY SEEN SOME KINKS IN REFLECTIVITY ALONG THE LINE AND WILL HAVE TO WATCH CAREFULLY AS IT MOVES INTO NORTHWEST GEORGIA AS THE TORNADO THREAT IS NON-ZERO THIS MORNING. AS THE LINES PROGRESSES THROUGH THE CWA TODAY...INSTABILITY INCREASES WITH DAYTIME HEATING...HOWEVER THE LOW-LEVEL SHEAR DECREASES BY THE AFTERNOON. WITH CAPE EXPECTED AROUND 1000 J/KG THIS AFTERNOON ACROSS CENTRAL GEORGIA...THINK THIS MAY BE OUR BETTER CHANCE FOR THE STRONGER STORMS WITH THE MAIN THREAT BEING DAMAGING WIND. SPC HAS KEPT US OUT OF THE SLIGHT RISK FOR TODAY...BUT WE ARE IN GENERAL THUNDER. TEMPS ARE NEAR A BLEND BUT DO NOT FOLLOW A DIURNAL TREND FOR TODAY. WILL SEE TEMPS DROP WITH THE RAIN MOVING IN AND COLD FRONT PUSHING THROUGH. OVERNIGHT LOWS DROP DOWN INTO THE MID 30S ACROSS NORTH AND PARTS OF WEST GEORGIA. MAY NEED TO ISSUE A FROST ADVISORY FOR THIS...BUT GIVEN BORDERLINE VALUES WILL LET THE DAY SHIFT RE-EVALUATE. 11 && .LONG TERM /SATURDAY THROUGH THURSDAY/... /ISSUED 429 AM EDT FRI APR 19 2013/ QUIET LONG TERM STILL ON TAP FOR THE FORECAST AREA UNTIL THE MIDDLE OF NEXT WEEK...WHEN THE NEXT FRONTAL BOUNDARY IS EXPECTED TO IMPACT THE CWFA. ANY LINGERING SHOWERS EARLY SATURDAY MORNING SHOULD DISSIPATE/MOVE OFF TO THE EAST BY LATE MORNING AS HIGH PRESSURE BUILDS IN FROM THE WEST. HIGH PRESSURE WILL REMAIN ACROSS THE CWFA THROUGH EARLY NEXT WEEK. BOTH THE NAM AND GFS SHOW AN INVERTED SURFACE TROUGH DEVELOPING TO THE EAST OF THE FORECAST AREA SUNDAY INTO EARLY MONDAY. THE NAM BRINGS IN SOME LIGHT PRECIP WITH THIS FEATURE...WHILE THE GFS REMAINS DRY. THE POPS PRODUCED BY THE NAM ARE VERY LOW AT THIS TIME...SO WILL KEEP THE FORECAST DRY FOR NOW. THE NEXT BEST CHANCES FOR PRECIP WILL BE TUESDAY NIGHT INTO WEDNESDAY NIGHT. A SHARP COLD FRONT WILL BEGIN APPROACHING WESTERN GA OVERNIGHT TUESDAY...AN POPS WILL INCREASE FROM THE WEST. THE HIGHEST POPS SHOULD OCCUR ON WEDNESDAY WITH THE FROPA. MODELS ARE SHOWING SOME INSTABILITY...SO WILL KEEP THUNDER IN THE FORECAST. HIGH PRESSURE WILL RETURN FOR THE END OF THE WEEK. NLISTEMAA && .AVIATION... 12Z UPDATE... AREA OF SHRA/TSRA WILL MOVE INTO THE ATL METRO SITES OVER THE NEXT HOUR. LIGHTNING WITH THE LINE IS VERY LIMITED SO DECIDED TO CHANGE THUNDER TO A TEMPO RATHER THAN PREDOMINATE FOR ATL SITES. AFTER THE INITIAL LINE MOVES THROUGH...THE THUNDER THREAT DIMINISHES HOWEVER RAIN IS EXPECTED TO REMAIN THROUGH THE AFTERNOON...ALTHOUGH COULD SEE SOME BREAKS. MAINLY MVFR CIGS EXPECTED THROUGH THE AFTERNOON AND CIGS SHOULD CLEAR OUT OVERNIGHT. WINDS AT ATL HAVE COME AROUND TO THE SSW AND WILL BECOME W BY NOONTIME. WINDS WILL BE GUSTY TO 25KTS TODAY. //ATL CONFIDENCE...12Z UPDATE... MEDIUM CONFIDENCE ON ALL ELEMENTS. 11 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 41 67 43 / 100 40 0 0 ATLANTA 71 40 65 45 / 100 10 0 0 BLAIRSVILLE 67 37 62 39 / 100 10 0 0 CARTERSVILLE 70 37 65 41 / 100 5 0 0 COLUMBUS 74 42 70 45 / 100 30 0 0 GAINESVILLE 68 41 66 44 / 100 10 0 0 MACON 73 41 69 45 / 100 70 5 0 ROME 64 36 66 40 / 100 5 0 0 PEACHTREE CITY 71 37 66 41 / 100 20 0 0 VIDALIA 83 53 69 50 / 100 100 30 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...11/BAKER LONG TERM....NLISTEMAA AVIATION...11
Hazardous weather outlook, Apr 19, 11:52 AM EDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1152 AM EDT FRI APR 19 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201600- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1152 AM EDT FRI APR 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE REGION TODAY...ASSOCIATED WITH A COLD FRONTAL PASSAGE. THE BEST CHANCE FOR THUNDERSTORMS WILL BE MAINLY SOUTH AND EAST OF ATLANTA ACROSS CENTRAL GEORGIA WHERE THE MORE UNSTABLE AIR EXISTS AHEAD OF THE FRONT. WITH STRONG LOW LEVEL SHEAR NEAR THE FRONT EDGE OF THE SYSTEM...SOME STORMS COULD BE STRONG AND A FEW ISOLATED SEVERE WITH THE MOST LIKELY HAZARDS BEING STRONG GUSTY WINDS... SMALL HAIL...LIGHTNING AND HEAVY RAIN. A BRIEF ISOLATED TORNADO WOULD NOT BE OUT OF THE QUESTION AS WELL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SPOTTERS SHOULD REMAIN ALERT IN CASE CONDITIONS CHANGE.
In the hours before
Special weather statement, Apr 19, 1:00 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
100 PM EDT FRI APR 19 2013
GAZ092-093-104-191730-
100 PM EDT FRI APR 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 50 MPH WINDS
IN SUMTER...SOUTHERN SCHLEY AND SOUTHERN MACON COUNTIES UNTIL 130 PM
EDT...
AT 1255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PLAINS...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS SUMTER...
SCHLEY AND MACON COUNTIES THROUGH 130 PM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE PLAINS...AMERICUS...METHVINS...NEW ERA...
BUMPHEAD...ANDERSONVILLE...PENNINGTON...ANDERSONVILLE NATIONAL
HISTORIC SITE AND CLEARVIEW.
&&
LAT...LON 3196 8433 3205 8441 3229 8411 3219 8402
3215 8403 3214 8402 3213 8402
TIME...MOT...LOC 1659Z 231DEG 35KT 3206 8429Local storm report, Apr 19, 1:01 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
101 PM EDT FRI APR 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 PM TSTM WND DMG WOODLAND 32.79N 84.56W
04/19/2013 TALBOT GA LAW ENFORCEMENT
TWO TREES DOWN, ONE ALONG HIGHWAY 36 AND ANOTHER ALONG
HIGHWAY 208.
&&
17Special weather statement, Apr 19, 1:02 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
102 PM EDT FRI APR 19 2013
GAZ047>049-057>059-191730-
102 PM EDT FRI APR 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WALTON...
NEWTON...MORGAN...BUTTS...HENRY AND JASPER COUNTIES UNTIL 130 PM
EDT...
AT 1257 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ROCKY PLAINS TO FLOVILLA...MOVING NORTHEAST
AT 55 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WALTON...
NEWTON...MORGAN...BUTTS...HENRY AND JASPER COUNTIES THROUGH 130 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TURTLE
COVE...NORTH ALCOVY...STARK...WORTHVILLE...INDIAN SPRINGS STATE
PARK...FLOVILLA...OAK HILL...ROCKY PLAINS...COVINGTON...EUDORA...
STARRSVILLE AND BRICK STORE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3345 8345 3344 8352 3341 8354 3322 8395
3335 8392 3353 8403 3379 8351 3368 8339
3350 8334
TIME...MOT...LOC 1701Z 236DEG 48KT 3351 8384 3341 8381
3330 8383Special weather statement, Apr 19, 1:16 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 116 PM EDT FRI APR 19 2013 GAZ059-060-071-072-081-082-191745- 116 PM EDT FRI APR 19 2013 ...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN PUTNAM... MONROE...JONES...BIBB...CRAWFORD AND JASPER COUNTIES UNTIL 145 PM EDT... AT 113 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM NEAR MONTICELLO TO 9 MILES SOUTHWEST OF LIZELLA...MOVING NORTHEAST AT 45 MPH. WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS PUTNAM... MONROE...JONES...BIBB...CRAWFORD AND JASPER COUNTIES THROUGH 145 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE JULIETTE... MCELHENEYS CROSSROADS...PLANT SCHERER...LAKE TOBESOFKEE...LIZELLA... BOLINGBROKE...MONTICELLO...JARRELL PLANTATION...DAMES FERRY... ADGATEVILLE...PIEDMONT...WESLEYAN...ARKWRIGHT...HILLSBORO AND PAYNE CITY. && LAT...LON 3262 8397 3332 8375 3347 8335 3286 8354 TIME...MOT...LOC 1715Z 234DEG 37KT 3330 8372 3272 8390
Local storm report, Apr 19, 1:20 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
120 PM EDT FRI APR 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM TSTM WND DMG MANSFIELD 33.52N 83.73W
04/19/2013 NEWTON GA LAW ENFORCEMENT
SEVERAL REPORTS OF DAMAGE...HOMES MOVED OFF THEIR
FOUNDATION...POWER POLES DOWN.
&&
17Local storm report, Apr 19, 1:21 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
121 PM EDT FRI APR 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM TSTM WND DMG MANSFIELD 33.52N 83.73W
04/19/2013 NEWTON GA LAW ENFORCEMENT
SEVERAL REPORTS OF DAMAGE...HOMES MOVED OFF THEIR
FOUNDATION...POWER POLES DOWN.
&&
17The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 4:33 AM EDT | Special Weather Statement | FFC | Dade, Walker | 42 min |
| Apr 19, 5:19 AM EDT | Special Weather Statement | FFC | Walker | 26 min |
| Apr 19, 5:43 AM EDT | Special Weather Statement | FFC | Chattooga, Walker | 32 min |
| Apr 19, 6:05 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 40 min |
| Apr 19, 6:14 AM EDT | Special Weather Statement | FFC | Whitfield | 31 min |
| Apr 19, 6:27 AM EDT | Special Weather Statement | FFC | Floyd | 33 min |
| Apr 19, 6:47 AM EDT | Special Weather Statement | FFC | Murray | 28 min |
| Apr 19, 7:22 AM EDT | Special Weather Statement | FFC | Murray | 23 min |
| Apr 19, 11:21 AM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 24 min |
| Apr 19, 11:49 AM EDT | Special Weather Statement | FFC | Talbot | 26 min |
| Apr 19, 12:13 PM EDT | Special Weather Statement | FFC | Upson | 32 min |
| Apr 19, 12:29 PM EDT | Special Weather Statement | FFC | Webster | 31 min |
| Apr 19, 12:40 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 35 min |
| Apr 19, 1:00 PM EDT | Special Weather Statement | FFC | Sumter | 30 min |
| Apr 19, 1:02 PM EDT | Special Weather Statement | FFC | Morgan, Newton | 28 min |
| Apr 19, 1:10 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Walton | 35 min |
| Apr 19, 1:16 PM EDT | Special Weather Statement | FFC | Bibb, Jasper, Jones | 29 min |
| Apr 19, 1:21 PM EDT | Tornado Warning | FFC | Morgan, Walton | 24 min |
| Apr 19, 1:36 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Peach, Twiggs | 39 min |
| Apr 19, 2:00 PM EDT | Special Weather Statement | FFC | Baldwin, Twiggs | 30 min |
| Apr 19, 2:24 PM EDT | Special Weather Statement | FFC | Crisp, Pulaski | 36 min |
| Apr 19, 2:31 PM EDT | Special Weather Statement | FFC | Wilkinson | 44 min |
| Apr 19, 2:56 PM EDT | Special Weather Statement | FFC | Washington | 34 min |
| Apr 19, 3:06 PM EDT | Special Weather Statement | FFC | Johnson, Laurens | 24 min |
| Apr 19, 3:18 PM EDT | Frost Advisory | FFC | Bartow, Carroll, Catoosa, Chattooga, Cherokee, Coweta and 20 more | 17 hr |
| Apr 19, 3:22 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 38 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.